# SDR DALA2021012500466

- Difficulty date: January 17, 2018
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 67,698 hours, 31,278 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SKIN CORROSION REPAIRED, PER ERA 533453-14 SECT I, APPROVED AS PERM, CAT 'B'.  NEW RDAS CHANGES REP INSP INTERVAL, A/C TYPE EFFECT.  CORRECTIVE ACTION: PERFORMED DVI ON REWORKED AREA LOCATED CENTER WING BOX UPPER SKIN PANEL UPPER SURFACE FR 42 AND Y1292, AS PER NTM 51-90-00, ER/A 533453-14 REV A, SECTION II, OK TO CONTINUE MONITOR JOB COMPLETE.
